# SDR DALA1253280185

- Difficulty date: October 31, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 82,353 hours, 11,895 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Bushing
- Condition: Failed
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON FWD UPPER SPAR FITTING AFT BUSHING FOUND ROTATED.  BUSHING REPLACED IAW SRM 54-53-90, REPAIR 2.
